AMS eContent Search Results
Matches for: msc=(37E99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Habib Marzougui and Issam Naghmouchi. Minimal sets for group actions on dendrites. Proc. Amer. Math. Soc. 144 (2016) 4413-4425.
Abstract, references, and article information   
View Article: PDF

[2] Jakub Šotola and Sergei Trofimchuk. Construction of minimal non-invertible skew-product maps on 2-manifolds. Proc. Amer. Math. Soc. 144 (2016) 723-732.
Abstract, references, and article information   
View Article: PDF

[3] Van Cyr. A number theoretic question arising in the geometry of plane curves and in billiard dynamics. Proc. Amer. Math. Soc. 140 (2012) 3035-3040.
Abstract, references, and article information   
View Article: PDF

[4] Henk Bruin and Jonathan H. B. Deane. Piecewise contractions are asymptotically periodic. Proc. Amer. Math. Soc. 137 (2009) 1389-1395. MR 2465664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bassam R. Fayad. Skew products over translations on ${\mathbf T}^d$, $d \geq 2$. Proc. Amer. Math. Soc. 130 (2002) 103-109. MR 1855626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1